Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: On two lemmas of Brown and Shepp having application to sum sets and fractals, II
Author: Pearce, Charles E. M.
Pecaric, Josip
Citation: Journal of Australian Mathematical Society Series B., 1996; 37(4):490-494
Issue Date: 1996
DOI: 10.1017/S0334270000010821
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.